# SDR KBMA88694

- Difficulty date: March 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Magnetic Seal
- Part number: 9560134100
- Condition: Leaking
- Location: Engine
- Part time: 3,523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE FRONT MAG SEAL LEAKING.
